Jump to content



Photo

4 Months Post Taper, Seeking Advice!


  • This topic is locked This topic is locked
1 reply to this topic

#1 LeftFoot

LeftFoot

    Newbie

  • Members
  • Pip
  • 5 posts

Posted 03 June 2022 - 11:05 PM

Seeking advice on next steps to take!

I was prescribed 60 mg. Cymbalta for chronic & severe cervical nerve pain ~7 years ago by my Pain Management doctor, following disc surgery.

Decided to stop, to see if it was the cause of my insomnia (it was.)

Did the "bead count" taper, starting in late October, and ending on Jan. 24th (so ~3 month taper.) Reduced by 5 beads every 3 days. I tapered down to what was probably 15-20 mg. and stopped the drug then.

Had the usual brain zaps for a bit but not too many other symptoms.

In mid April I started becoming depressed (chalked it up to S.A.D. due to our crappy weather.)

By mid May, depression is severe, and I have also developed significant anxiety, which is new to me. 

 

So I'm left with several questions:

 

1.) I felt OK for the first 2-3 months completely off the drug, but very symptomatic after four. Is that unusual?

2.) did I taper off too fast (is 3 months too fast for a 60 mg. dose?)

3.) If the taper was too fast, should I restart the drug at 20 mg. and then restart the taper?

 

So I need to pick a path: Stay off the drug? Restart the taper? Go back on the Cymbalta (maybe a lower dose would reduce the insomnia?)

 

I have scheduled an appointment with a psychiatrist for mid-July, as my PM doctor isn't equipped to answer these questions.  

 

Thanks for reading, and Thanks in advance for any insight you can provide!

 


#2 invalidusername

invalidusername

    Site Admin

  • Site Supporter
  • 5,860 posts
  • LocationKent, UK

Posted 04 June 2022 - 08:45 AM

This topic has been moved to the following area;

 

https://www.cymbalta...ght/#entry98525





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users